Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Small bumps in labia minora, painful.

I seem to have little bumps at my labia minora , looking somewhat like tastebuds. There are several larger ones in comparison to the rest, about five of them, a bit more scattered, although they re all still pretty small. There are a lot of tiny ones in a line at both sides of my labia, and they are less scattered. They seem to make me itch a lot down there as well. I also have one larger one that looks nothing like the others on the mons pubis , and this one is quite painful. I never had any sexual interactions. What could they be? Should I see a doctor? What can I do about them? I figure this is probably the wrong place to ask, but I don t know where else would be more appropriate. Thanks!
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  890
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello En,
Welcome here on hcm.
I will suggest you to consult a dermatologist in your area or you can use hcm premium service to contact a dermatologist on hcm.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor